MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 HF-T DF-1; CRT-D

BIOTRONIK SE & CO. KG ILESTO 7 HF-T DF-1; CRT-D
Model Number 383547
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
The device reached eos and was explanted.Should additional information become available, this report will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the eos battery status, 31 charging cycles were recorded in the devices memory.The memory content of the device was inspected.The inspection revealed that the eos status was activated on november 02, 2020.Based on the data, the eos activation occurred after explantation, most likely resulting from an automatic capacitor reformation in a cold temperature environment.Besides that, the inspection showed no anomalies.There was no indication of a device malfunction.The device was subjected to an electrical analysis.The eos status was removed with a technical programmer and subsequent interrogation revealed the eri battery status.The amount of charge taken from the battery was verified.The battery condition was found to be normal and as expected.In conclusion, the device proved to be fully functional.There was no indication of a device malfunction.The eos status was triggered 13 days after the explantation of the device, most likely due to influences of a cold temperature environment.

Brand Name
ILESTO 7 HF-T DF-1
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key10891919
Report Number1028232-2020-05103
Device Sequence Number16965266
Product Code NIK
UDI-Device Identifier04035479125035
UDI-Public04035479125035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Model Number383547
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer11/26/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age88 YR
Patient SexUnknown